MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. 360MM GAYET BIPOLAR FORCEPS; PFM16

INTEGRA MICROFRANCE S.A.S. 360MM GAYET BIPOLAR FORCEPS; PFM16
Catalog Number CEV134BG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 360mm gayet bipolar forceps (cev134bg) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Evaluation of the bipolar forceps verified the complaint reported by the customer as valid.It was suspected that when going to after-sales service, the screw was not welded which led to the loss of the screw.It was noted that this was an isolated occurrence and a reminder was sent to the service and repair team.
 
Event or Problem Description
It was reported that the clamp/360mm gayet bipolar forceps (cev134bg) "broke at the handle where the screw was unscrewed and was gone".The clamp reportedly broke in the patient.There was no consequences to the patient but an unspecified delay in care occurred.When asked if the procedure was completed using a another device or method, customer replied that they have a stock of tweezers that they have set up following breakages.It was not reported whether all parts were retrieved.

Brand Name
360MM GAYET BIPOLAR FORCEPS
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20832681
Report Number3003249645-2024-00057
Device Sequence Number18359002
Product Code GEI
UDI-Device Identifier10381780091844
UDI-Public10381780091844
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV134BG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown